# SDR USAA20110622BB061

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE L1 (ENTRY DOOR) DOES NOT WANT TO LATCH IN THE UP POSITION OR RELEASE PROPERLY.  L1 (ENTRY DOOR) LATCH ADJUSTED, LUBRICATED.
